# SDR USAA920081261

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 3,886 hours, 3,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - BC-2 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 131EF IN FORWARD CARGO COMPARTMENT AT FR 28 - 31, BL Y765 TO Y-765.  REPLACED FLOOR PANEL 131HF IN FORWARD CARGO COMPARTMENT AT FR 28 - 31, BL Y765 TO Y-765 IAW A320 SRM 53-02-00.  (S)
